Pathwise convergence of numerical schemes for random and stochastic differential equations


Jentzen, Arnulf ; Kloeden, Peter E. ; Neuenkirch, Andreas



DOI: https://doi.org/10.1017/CBO9781139107068.006
URL: https://www.cambridge.org/core/books/foundations-o...
Document Type: Conference or workshop publication
Year of publication: 2009
Book title: Foundations of Computational Mathematics, Hong Kong 2008
The title of a journal, publication series: London Mathematical Society Lecture Note Series
Volume: 363
Page range: 140-161
Conference title: Foundations of Computational Mathematics, Hong Kong 2008
Location of the conference venue: Hong Kong, China
Date of the conference: 2008
Author/Publisher of the book
(only the first ones mentioned)
:
Cucker, Felipe
Place of publication: Cambridge
Publishing house: Cambridge University Press
ISBN: 978-0-521-73970-2 , 978-1-139-10706-8
Publication language: English
Institution: School of Business Informatics and Mathematics > Wirtschaftsmathematik II (Neuenkirch 2013-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Jentzen, Arnulf ; Kloeden, Peter E. ; Neuenkirch, Andreas Pathwise convergence of numerical schemes for random and stochastic differential equations. Cucker, Felipe London Mathematical Society Lecture Note Series 363 140-161 In: Foundations of Computational Mathematics, Hong Kong 2008 (2009) Cambridge Foundations of Computational Mathematics, Hong Kong 2008 (Hong Kong, China) [Conference or workshop publication]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item